IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
On Randomness in Quantum Mechanics
Autor/es:
A. C. DE LA TORRE
Revista:
EUROPEAN JOURNAL OF PHYSICS
Editorial:
IOP
Referencias:
Lugar: London; Año: 2008 vol. 29 p. 567 - 567
ISSN:
0143-0807
Resumen:
The quantum mechanical probability densities are compared withthe probability densities treated by the theory of randomvariables. The relevance of their difference for theinterpretation of quantum mechanics is commented.
rds']